# SDR 2016FA0000377

- Difficulty date: August 17, 2016
- Submitted: August 17, 2016
- Operation: General aviation
- Aircraft: N8674Y
- Make and model: Piper PA-30
- Aircraft serial: 301818
- Aircraft time: 7,831 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Engine
- Part time: 7,831 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER OUTBOARD ENGINE MOUNT SUPPORT BRACKET ATTACH STRUCTURE CRACKED FOR RT ENGINE AFT OF FIREWALL.
